| Model Number |
TRUETRACK |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-62-user had poor technique test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results of 305 and 319 mg/dl.The customer's expected fasting blood glucose test result range is 150 - 175 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back-to-back blood test was performed by the customer non-fasting and produced test results of 240 mg/dl and 243 mg/dl using truetrack meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 09/15/2020, and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6) customer states the meter is reading high blood results and only concerned with this.Customer states their normal fasting range is 150mg/dl-175mg/dl fasting.Customer adjusted meter's position from horizontal position while testing to a vertical position.Customer states they adjusted their testing technique by rubbing hands below waist level prior to pricking finger.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hypoglycemia or hyperglycemia.Customer declined replacements and will implement new testing techniques and i will follow back-up with customer.